Thunderstorm Wind, Addison
- When
- July 1, 5:30 PM EST
- Where
- Addison County, 1 mi S of Salisbury
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.883, -73.100
A low pressure system near James Bay, Canada on the morning of July 1 moved east across Quebec. The associated cold front in the central Great Lakes Thursday morning, July 1st, moved into northern New York during the afternoon.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BTV wrote it up.
A low pressure system near James Bay, Canada on the morning of July 1 moved east across Quebec. The associated cold front in the central Great Lakes Thursday morning, July 1st, moved into northern New York during the afternoon. The cold front continued east into northern Vermont during the evening of the 1st of July. Thunderstorms preceded and accompanied the front. Some of the storms were severe with large hail and/or strong winds. In the Salisbury, Vt area, trees were blown down onto power lines.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before the first event at Jul 1, 4:55 PM EST, 35 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BURLINGTON VT 555 PM EDT THU JUL 1 2004 .SHORT TERM... ZONES UPDATED TO ACCOUNT FOR SEVERE THUNDERSTORM WATCH EXTENSION UNTIL 9 PM. && .PREV DISCUSSION... .SHORT TERM (THRU SUNDAY)... WIDESPREAD THUNDERSTORMS WITH SOME HAIL FROM THE ADIRONDACKS ACROSS NRN VT PROBABLY ASSOCIATED WITH LEADING S/WV VORT TROF. SFC BNDRY STILL LAGGING IN THE OTTAWA VLY AND SOME NEW CNVTN STILL EXPECTED TO FORM AND MOVE ACROSS THE NORTH COUNTRY AGAIN DURING THE LATE EVENING HOURS. KEPT LIKELY POPS THROUGH MIDNIGHT. FAIR...DRY...AND COOLISH WEATHER LKLY FRIDAY AND SATURDAY WITH UPR TROF SLOW TO MOVE OUT OF THE GULF OF MAINE. SOUTHERLY FLOW AND MUCH WARMER WEATHER LIKELY FOR INDEPENDENCE DAY...BUT THUNDERSTORM CHANCES NOW DELAYED UNTIL SUNDAY NIGHT AND MONDAY SINCE TROF APCHG FROM THE OH VLY IS A BIT SLOWER. && .LONG TERM (SUN. NITE THRU THURS.)... MUCH OF CURRENT EXTENDED GRIDS LOOKS PRETTY GD AND DO NOT PLAN ON MANY CHANGES. LATEST MDL RUN FOR WED. SHOWS CD FROPA FROM WEST TO EAST ACROSS THE CWA. CURRENT ZONES DO NOT MENTION ANY PRECIP AND THUS WILL ADD IN. WILL TAPER A 30-40 POP FOR RW/TRW ACROSS THE CWA BEFORE ENDING ACROSS THE NE KINGDOM BY THURSDAY MORNING. WILL TWEAKS TEMPS A BIT..BUT THOSE LOOK REASONABLE AND NEAR NORMAL FOR THIS TIME OF YEAR. && .AVIATION... WILL MAINTAIN GOOD CHANCE THAT NEW THUNDERSTORMS WILL DEVELOP WITH THE FRONT STILL APCHG FROM THE OTTAWA VLY. RISK FOR WIND GUSTS AND HAIL WILL CONTINUE UNTIL AROUND 9 PM. GRADIENT WINDS ARE ALSO GUSTY TO AROUND 25 TO 30 KNTS AHEAD OF THE FRONT. DIRECTIONAL WIND SHIFT WILL BE SLOW OVERNIGHT AS SKIES GRADUALLY CLEAR. VFR LKLY AFTER MIDNIGHT CHAMPLAIN VLY AND WESTWARD. SOME AREAS OF FOG AND LOW CLOUDS GREEN MTNS AND EASTWARD AFTER THE THUNDERSTORMS END...MID CLOUDSTHIN...AND GRADIENT WIND DIMINISHES. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...SEVERE THUNDERSTORM WATCH UNTIL 900 PM FOR VTZ001>011-016>019 NY...SEVERE THUNDERSTORM WATCH UNTIL 900 PM FOR NYZ026>031-034-087. && SHORT TERM...BELL LONG TERM...NEILSON AVIATION...NEILSON
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 459 AM EDT THU JUL 1 2004 NYZ026>031-034-035-087-VTZ001>012-016>019-020856- CALEDONIA-EASTERN ADDISON-EASTERN CHITTENDEN-EASTERN CLINTON- EASTERN ESSEX-EASTERN FRANKLIN-EASTERN RUTLAND-ESSEX-GRAND ISLE- LAMOILLE-NORTHERN FRANKLIN-NORTHERN ST. LAWRENCE-ORANGE-ORLEANS- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN- SOUTHWESTERN ST. LAWRENCE-WASHINGTON-WESTERN ADDISON- WESTERN CHITTENDEN-WESTERN CLINTON-WESTERN ESSEX-WESTERN FRANKLIN- WESTERN RUTLAND-WINDSOR- 459 AM EDT THU JUL 1 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR VERMONT AND NORTHERN NEW YORK. .DAY ONE...TODAY: THUNDERSTORMS ARE LIKELY TODAY...ESPECIALLY THIS AFTERNOON AND EVENING...A FEW MAY CONTAIN DAMAGING WINDS AND LARGE HAIL. A COLD FRONT WILL MOVE PUSH THE THUNDERSTORMS OUT OF THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY: HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON CONTINUING EARLY THIS EVENING. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLETS FOR UPDATES. && FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV.
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
516 PM EDT THU JUL 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL WNW PLATTSBURGH 44.70N 73.46W
07/01/2004 0.75 INCH CLINTON NY AMATEUR RADIO
0230 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 1.25 INCH CLINTON NY TRAINED SPOTTER
0230 PM HAIL 1 N TICONDEROGA 43.86N 73.43W
07/01/2004 0.88 INCH ESSEX NY PUBLIC
0310 PM HAIL SHOREHAM 43.90N 73.32W
07/01/2004 1.25 INCH ADDISON VT PUBLIC
0330 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT BROADCAST MEDIA
0340 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT NWS EMPLOYEE
REPORTED AT THE NATIONAL WEATHER SERVICE.
0355 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 0.88 INCH CLINTON NY POST OFFICE
0357 PM HAIL ALTONA 44.89N 73.66W
07/01/2004 1.00 INCH CLINTON NY PUBLIC
0406 PM TSTM WND DMG 5 NE ESSEX JUNCTION 44.54N 73.04W
07/01/2004 CHITTENDEN VT LAW ENFORCEMENT
TREES DOWN ON OAKWOOD LANE
0435 PM HAIL CHARLOTTE 44.30N 73.25W
07/01/2004 0.75 INCH CHITTENDEN VT BROADCAST MEDIA
0440 PM HAIL HINESBURG 44.33N 73.12W
07/01/2004 0.75 INCH CHITTENDEN VT TRAINED SPOTTER
0445 PM HAIL ST. GEORGE 44.38N 73.13W
07/01/2004 0.75 INCH CHITTENDEN VT PUBLIC
0450 PM HAIL JERICHO 44.50N 72.99W
07/01/2004 0.88 INCH CHITTENDEN VT TRAINED SPOTTER
REPORTED AT OLD PUMP ROAD.
0450 PM HAIL JERICHO 44.50N 72.99W
07/01/2004 0.88 INCH CHITTENDEN VT TRAINED SPOTTER
REPORTED AT GRISWOLD STREET.
0505 PM HAIL UNDERHILL 44.51N 72.90W
07/01/2004 1.50 INCH CHITTENDEN VT PUBLIC
2 INCHES COVERING THE GROUND
0510 PM HAIL TUPPER LAKE 44.23N 74.47W
07/01/2004 0.75 INCH FRANKLIN NY AMATEUR RADIO
&&
EEPRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
527 PM EDT THU JUL 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL WNW PLATTSBURGH 44.70N 73.46W
07/01/2004 0.75 INCH CLINTON NY AMATEUR RADIO
0230 PM HAIL 1 N TICONDEROGA 43.86N 73.43W
07/01/2004 0.88 INCH ESSEX NY PUBLIC
0230 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 1.25 INCH CLINTON NY TRAINED SPOTTER
0310 PM HAIL SHOREHAM 43.90N 73.32W
07/01/2004 1.25 INCH ADDISON VT PUBLIC
0330 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT BROADCAST MEDIA
0340 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT NWS EMPLOYEE
REPORTED AT THE NATIONAL WEATHER SERVICE.
0355 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 0.88 INCH CLINTON NY POST OFFICE
0357 PM HAIL ALTONA 44.89N 73.66W
07/01/2004 1.00 INCH CLINTON NY PUBLIC
0406 PM TSTM WND DMG 5 NE ESSEX JUNCTION 44.54N 73.04W
07/01/2004 CHITTENDEN VT LAW ENFORCEMENT
TREES DOWN ON OAKWOOD LANE
0435 PM HAIL CHARLOTTE 44.30N 73.25W
07/01/2004 0.75 INCH CHITTENDEN VT BROADCAST MEDIA
0440 PM HAIL HINESBURG 44.33N 73.12W
07/01/2004 0.75 INCH CHITTENDEN VT TRAINED SPOTTER
0445 PM HAIL ST. GEORGE 44.38N 73.13W
07/01/2004 0.75 INCH CHITTENDEN VT PUBLIC
0450 PM HAIL JERICHO 44.50N 72.99W
07/01/2004 0.88 INCH CHITTENDEN VT TRAINED SPOTTER
REPORTED AT OLD PUMP ROAD.
0450 PM HAIL JERICHO 44.50N 72.99W
07/01/2004 0.88 INCH CHITTENDEN VT TRAINED SPOTTER
REPORTED AT GRISWOLD STREET.
0505 PM HAIL UNDERHILL 44.51N 72.90W
07/01/2004 1.50 INCH CHITTENDEN VT PUBLIC
2 INCHES COVERING THE GROUND
0510 PM HAIL TUPPER LAKE 44.23N 74.47W
07/01/2004 0.75 INCH FRANKLIN NY AMATEUR RADIO
0525 PM HAIL ROUSES POINT 44.99N 73.37W
07/01/2004 1.00 INCH CLINTON NY TRAINED SPOTTER
POWER LINES DOWN ON ROUTE 11 1 MILE WEST OF ROUSES POINT.
&&
EESPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 540 PM EDT THU JUL 1 2004 NYZ026>031-034-035-087-VTZ001>009-016>018-020100- CALEDONIA-EASTERN ADDISON-EASTERN CHITTENDEN-EASTERN CLINTON- EASTERN ESSEX-EASTERN FRANKLIN-ESSEX-GRAND ISLE-LAMOILLE- NORTHERN FRANKLIN-NORTHERN ST. LAWRENCE-ORLEANS- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN- SOUTHWESTERN ST. LAWRENCE-WASHINGTON-WESTERN ADDISON- WESTERN CHITTENDEN-WESTERN CLINTON-WESTERN ESSEX-WESTERN FRANKLIN- 540 PM EDT THU JUL 1 2004 THE NATIONAL WEATHER SERVICE IN BURLINGTON VERMONT HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR PORTIONS OF NORTHERN NEW YORK AND VERMONT VALID UNTIL 900 PM EDT. THE SEVERE THUNDERSTORM WATCH IS VALID FOR SAINT LAWRENCE... FRANKLIN...CLINTON AND ESSEX COUNTIES OF NEW YORK AND GRAND ISLE...FRANKLIN...CHITTENDEN...ADDISON...WASHINGTON...LAMOILLE ...ORLEANS...CALEDONIA...AND ESSEX. THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS NORTHERN NEW YORK AND MUCH OF VERMONT THROUGH THE EVENING HOURS. ATMOSPHERIC CONDITIONS ARE SUCH THAT THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES. EVENSON
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
541 PM EDT THU JUL 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL WNW PLATTSBURGH 44.70N 73.46W
07/01/2004 0.75 INCH CLINTON NY AMATEUR RADIO
0230 PM HAIL 1 N TICONDEROGA 43.86N 73.43W
07/01/2004 0.88 INCH ESSEX NY PUBLIC
0230 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 1.25 INCH CLINTON NY TRAINED SPOTTER
0310 PM HAIL SHOREHAM 43.90N 73.32W
07/01/2004 1.25 INCH ADDISON VT PUBLIC
0330 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT BROADCAST MEDIA
0340 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT NWS EMPLOYEE
REPORTED AT THE NATIONAL WEATHER SERVICE.
0355 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 0.88 INCH CLINTON NY POST OFFICE
0357 PM HAIL ALTONA 44.89N 73.66W
07/01/2004 1.00 INCH CLINTON NY PUBLIC
0406 PM TSTM WND DMG 5 NE ESSEX JUNCTION 44.54N 73.04W
07/01/2004 CHITTENDEN VT LAW ENFORCEMENT
TREES DOWN ON OAKWOOD LANE
0435 PM HAIL CHARLOTTE 44.30N 73.25W
07/01/2004 0.75 INCH CHITTENDEN VT BROADCAST MEDIA
0440 PM HAIL HINESBURG 44.33N 73.12W
07/01/2004 0.75 INCH CHITTENDEN VT TRAINED SPOTTER
0445 PM HAIL ST. GEORGE 44.38N 73.13W
07/01/2004 0.75 INCH CHITTENDEN VT PUBLIC
0450 PM HAIL JERICHO 44.50N 72.99W
07/01/2004 0.88 INCH CHITTENDEN VT TRAINED SPOTTER
REPORTED AT GRISWOLD STREET.
0450 PM HAIL JERICHO 44.50N 72.99W
07/01/2004 0.88 INCH CHITTENDEN VT TRAINED SPOTTER
REPORTED AT OLD PUMP ROAD.
0505 PM HAIL UNDERHILL 44.51N 72.90W
07/01/2004 1.50 INCH CHITTENDEN VT PUBLIC
2 INCHES COVERING THE GROUND
0510 PM HAIL TUPPER LAKE 44.23N 74.47W
07/01/2004 0.75 INCH FRANKLIN NY AMATEUR RADIO
0520 PM HAIL TUPPER LAKE 44.23N 74.47W
07/01/2004 1.00 INCH FRANKLIN NY TRAINED SPOTTER
LASTED FOR ABOUT 10 MINUTES
0525 PM HAIL ROUSES POINT 44.99N 73.37W
07/01/2004 1.00 INCH CLINTON NY TRAINED SPOTTER
POWER LINES DOWN ON ROUTE 11 1 MILE WEST OF ROUSES POINT.
&&PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
624 PM EDT THU JUL 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL WNW PLATTSBURGH 44.70N 73.46W
07/01/2004 0.75 INCH CLINTON NY AMATEUR RADIO
0230 PM HAIL 1 N TICONDEROGA 43.86N 73.43W
07/01/2004 0.88 INCH ESSEX NY PUBLIC
0230 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 1.25 INCH CLINTON NY TRAINED SPOTTER
0310 PM HAIL SHOREHAM 43.90N 73.32W
07/01/2004 1.25 INCH ADDISON VT PUBLIC
0330 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT BROADCAST MEDIA
0340 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT NWS EMPLOYEE
REPORTED AT THE NATIONAL WEATHER SERVICE.
0355 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 0.88 INCH CLINTON NY POST OFFICE
0357 PM HAIL ALTONA 44.89N 73.66W
07/01/2004 1.00 INCH CLINTON NY PUBLIC
0406 PM TSTM WND DMG 5 NE ESSEX JUNCTION 44.54N 73.04W
07/01/2004 CHITTENDEN VT LAW ENFORCEMENT
TREES DOWN ON OAKWOOD LANE
0435 PM HAIL CHARLOTTE 44.30N 73.25W
07/01/2004 0.75 INCH CHITTENDEN VT BROADCAST MEDIA
0440 PM HAIL HINESBURG 44.33N 73.12W
07/01/2004 0.75 INCH CHITTENDEN VT TRAINED SPOTTER
0445 PM HAIL ST. GEORGE 44.38N 73.13W
07/01/2004 0.75 INCH CHITTENDEN VT PUBLIC
0450 PM HAIL JERICHO 44.50N 72.99W
07/01/2004 0.88 INCH CHITTENDEN VT TRAINED SPOTTER
REPORTED AT OLD PUMP ROAD.
0450 PM HAIL JERICHO 44.50N 72.99W
07/01/2004 0.88 INCH CHITTENDEN VT TRAINED SPOTTER
REPORTED AT GRISWOLD STREET.
0505 PM HAIL UNDERHILL 44.51N 72.90W
07/01/2004 1.50 INCH CHITTENDEN VT PUBLIC
2 INCHES COVERING THE GROUND
0510 PM HAIL TUPPER LAKE 44.23N 74.47W
07/01/2004 0.75 INCH FRANKLIN NY AMATEUR RADIO
0520 PM HAIL TUPPER LAKE 44.23N 74.47W
07/01/2004 1.00 INCH FRANKLIN NY TRAINED SPOTTER
LASTED FOR ABOUT 10 MINUTES
0525 PM HAIL ROUSES POINT 44.99N 73.37W
07/01/2004 1.00 INCH CLINTON NY TRAINED SPOTTER
POWER LINES DOWN ON ROUTE 11 1 MILE WEST OF ROUSES POINT.
0550 PM HAIL JAY 44.38N 73.73W
07/01/2004 0.75 INCH ESSEX NY PUBLIC
&&
TEXTDEMOPRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
629 PM EDT THU JUL 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL WNW PLATTSBURGH 44.70N 73.46W
07/01/2004 0.75 INCH CLINTON NY AMATEUR RADIO
0230 PM HAIL 1 N TICONDEROGA 43.86N 73.43W
07/01/2004 0.88 INCH ESSEX NY PUBLIC
0230 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 1.25 INCH CLINTON NY TRAINED SPOTTER
0310 PM HAIL SHOREHAM 43.90N 73.32W
07/01/2004 1.25 INCH ADDISON VT PUBLIC
0330 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT BROADCAST MEDIA
0340 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT NWS EMPLOYEE
REPORTED AT THE NATIONAL WEATHER SERVICE.
0355 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 0.88 INCH CLINTON NY POST OFFICE
0357 PM HAIL ALTONA 44.89N 73.66W
07/01/2004 1.00 INCH CLINTON NY PUBLIC
0406 PM TSTM WND DMG 5 NE ESSEX JUNCTION 44.54N 73.04W
07/01/2004 CHITTENDEN VT LAW ENFORCEMENT
TREES DOWN ON OAKWOOD LANE
0435 PM HAIL CHARLOTTE 44.30N 73.25W
07/01/2004 0.75 INCH CHITTENDEN VT BROADCAST MEDIA
0440 PM HAIL HINESBURG 44.33N 73.12W
07/01/2004 0.75 INCH CHITTENDEN VT TRAINED SPOTTER
0445 PM HAIL ST. GEORGE 44.38N 73.13W
07/01/2004 0.75 INCH CHITTENDEN VT PUBLIC
0450 PM HAIL JERICHO 44.50N 72.99W
07/01/2004 0.88 INCH CHITTENDEN VT TRAINED SPOTTER
REPORTED AT GRISWOLD STREET.
0450 PM HAIL JERICHO 44.50N 72.99W
07/01/2004 0.88 INCH CHITTENDEN VT TRAINED SPOTTER
REPORTED AT OLD PUMP ROAD.
0505 PM HAIL UNDERHILL 44.51N 72.90W
07/01/2004 1.50 INCH CHITTENDEN VT PUBLIC
2 INCHES COVERING THE GROUND
0510 PM HAIL TUPPER LAKE 44.23N 74.47W
07/01/2004 0.75 INCH FRANKLIN NY AMATEUR RADIO
0520 PM HAIL TUPPER LAKE 44.23N 74.47W
07/01/2004 1.00 INCH FRANKLIN NY TRAINED SPOTTER
LASTED FOR ABOUT 10 MINUTES
0525 PM HAIL ROUSES POINT 44.99N 73.37W
07/01/2004 1.00 INCH CLINTON NY TRAINED SPOTTER
POWER LINES DOWN ON ROUTE 11 1 MILE WEST OF ROUSES POINT.
0550 PM HAIL JAY 44.38N 73.73W
07/01/2004 0.75 INCH ESSEX NY PUBLIC
0615 PM HAIL HIGHGATE FALLS 44.93N 73.03W
07/01/2004 0.75 INCH FRANKLIN VT PUBLIC
&&The Burlington radar (KCXX), 70 km away, was scanning. The volume nearest the first event began at 22:29 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Vermont in 2004Every state in 2004This day in weather historyWarnings in Vermont, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5413912.